A functional approximation for the M/G/1/N queue

K. Abbas, B.F. Heidergott, D. Aissani

Research output: Contribution to JournalArticleAcademicpeer-review


This paper presents a new approach to the functional approximation of the M/G/1/N built on a Taylor series approach. Specifically, we establish an approximative expression for the remainder term of the Taylor series that can be computed in an efficient manner. As we will illustrate with numerical examples, the resulting Taylor series approximation turns out to be of practical value. © 2012 The Author(s).
Original languageEnglish
Pages (from-to)93-104
JournalDiscrete Event Dynamic Systems
Issue number1
Publication statusPublished - 2013


Dive into the research topics of 'A functional approximation for the M/G/1/N queue'. Together they form a unique fingerprint.

Cite this